advertisement
Question
Posted by: XXX | 2011/04/20

Meds question

Hi Doc

I had depression for most of my life but only started treating it from last year. Went through lots of meds and tranquilisers, eventually 200mg of trepiline started working. I''m not 100% sure but at some stage my body started to twitch in different areas. I''m still experiencing the twitches especially in my legs. The trepiline started losing it''s effect so was put on 100mg trepiline and 300mg wellbutrin. I''ve been on wellbutrin for about 2 weeks (initially starting with low dose). One recent weekend i used CAT from friday to sunday (about 3g in total)..3 days later i had a seizure. I''m worried about getting another one. I''ve stopped cat and i don''t drink. What could be a reason for the seizure? Would using cat 3 days prior have something to do with it? And is my body twitching because of the meds? could the twitching contribute to the seizure?

Thank you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Firstly, I really hope you are being treated by the proper expert, a psychiatrist, and not only by a GP, as you deserve the best assessment and treatment. Effective antidepressants dotn't uusually lose their effects, and while some drugs can cause muscle twitching, antidepressants usually don;'t do this.
CAT is NEVER EVER a good idea, as all such substances are really bad for your brain, and you need to be kind to your brain. Some Antidepressants can reduce the threshold for seizures ( make it easier to have a fit for any reason ) and the cat won't have helpd. Please see a proper psychiatrist as soon as possible ( and if you are seeing one, call him , and also consider getting a second opinion ) The likiest explanation is that ALL of this is a reaction to the CAT, and please don't take any of it, or any other street drugs, again. You're worth more than hat, and so is your brain

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: XXX | 2011/04/21

Thank you so much for the imput. I am seeing a psychiatrist but my depression is very resistant as well as anxiety and panic attacks. I agree that CAT is just not worth it and I won''t do it again, the seizure was the wake up call. Thank you again.. I hope the twitching will eventually stop as i''ve had it for months..

Reply to XXX
Posted by: Liza | 2011/04/21

What you''re describing sounds exactly like a bad reaction to CAT. The twitching was probably a result of the drug too. For your own safety - do not use it again. The interactions with meds are VERY dangerous. If you find yourself wanting to do it again, rather call Narcotics anonymous and speak to someone (google the number or call Lifeline to get the number). Cat is a terrible drug, highly addictive with numerous bad side effects.

Good Luck
Liza

Reply to Liza
Posted by: cybershrink | 2011/04/21

Firstly, I really hope you are being treated by the proper expert, a psychiatrist, and not only by a GP, as you deserve the best assessment and treatment. Effective antidepressants dotn't uusually lose their effects, and while some drugs can cause muscle twitching, antidepressants usually don;'t do this.
CAT is NEVER EVER a good idea, as all such substances are really bad for your brain, and you need to be kind to your brain. Some Antidepressants can reduce the threshold for seizures ( make it easier to have a fit for any reason ) and the cat won't have helpd. Please see a proper psychiatrist as soon as possible ( and if you are seeing one, call him , and also consider getting a second opinion ) The likiest explanation is that ALL of this is a reaction to the CAT, and please don't take any of it, or any other street drugs, again. You're worth more than hat, and so is your brain

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement